# SDR DLL14961958

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Battery Compt
- Component: 158901
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CONDITION LIGHT CAME ON 3.5 HRS INTO FLT.  NO AVIONIC OVERBOARD LIGHTS ON.  CYCLED BATTERY CHARGER, C/B DID NOT CORRECT SITUATION.  BATTERY CONDITION LIGHT WENT OUT 30 MINS AFTER IT CAME ON.  BATTERY PHYSICALLY FELT WARM NOT HOT, 10 TO 15 MIN AFTER FIRST INDICATION.  BATTERY CONDITION LIGHT ON A SECOND TIME 1 HR LATER.
